MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - XL; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - XL; IMPLANT
Catalog Number 5444-4-410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the implant needed to be removed.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification from the customer and the log files from the device, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported event cannot be confirmed, since no evidence of the infection could be provided.Reviews by stryker specialists found no device deviations, sterilization, or environmental issues, and their medical expert concluded the device did not cause the infection (see communication log).
 
Event or Problem Description
It was reported that the implant needed to be removed due to an infection.

Brand Name
MEDPOR PRIORITY CUSTOMIZED CRANIAL - XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21926740
Report Number0008010177-2025-00068
Device Sequence Number9030959
Product Code FWP
UDI-Device Identifier07613327466478
UDI-Public07613327466478
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number5444-4-410
Device Lot Number2503121038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown